# SDR MALA000532

- Difficulty date: August 18, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO DOOR DENTED AT LOWER EDGE.  MAINTENANCE REPAIRED DAMAGE IAW SAAB STATEMENT 72SDS2783.  DENT IS SMOOTH, NO FURTHER REPAIR ACTION IS NECESSARY.  PAINTED REPAIR IAW SRM 51-20-43.
